Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Constant flickering, uneasiness in one eye. History of ruptured blood vessel in eye during laser surgery for cataract. Cause of flickering?

Hi, I have had laser surgery for cateracts in the last two months. one eye is great but the other eye was severly traumatised when the anasthesist ruptured a blood vessel and I finished up with a black eys. This eye seems to have flickering and feels very different to the other. I have 20/20 vision but my left eye just does not seem right and I don t know why. Can you explain this to me. Thanks
Asked On : Mon, 30 Jul 2012
Answers:  2 Views:  82
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Ophthalmologist 's  Response
It seems from the history that you had underwent catarct surgery in both the eyes. One eye had probably peribulbar hemorrhage during anesthesia before surgery because of injury to a blood vessel.
Flickering of the eye which is seen now is not related to the event which occurred two months back during surgery. Flickering of the eye is called as blepharospasm and is usually because of spasm of orbicularis oculi muscle of the eye lid which is supplied by facial nerve.
If the problem is persisting, I advice you to consult your ophthalmologist for examination and treatment accordingly.
Thank you
Answered: Fri, 23 Aug 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor